MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 72-IN NON-DEHP MICROBOREE EXT SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 72-IN NON-DEHP MICROBOREE EXT SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number ME2059
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 5 72-in non-dehp microboree ext sets were clogged/blocked/occluded.The following information was provided by the initial reporter: rn used 5 different sets of syringe tubing bd maxguard extesion set , ref#me2059, lot #20047165 very difficult to prime with saline.Pump beeped occlusion the whole time while trying to infuse benedryl.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: 3 samples were returned by the customer.It was reported that 5 different extension sets had difficulty in priming with saline.The returned sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were connected to a 10 ml syringe and attempted to be flushed with at least 10 ml of a blue dye/water mixture.The sets were able to be flushed.The failure was unable to be replicated.A device history record review for model me2059 lot number 20047165 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause was unable to be determined because the failure was unable to be replicated.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of flow issues - fluid blockage with lot #20047165 regarding item #me2059.H3 other text : see h.10.

Brand Name
72-IN NON-DEHP MICROBOREE EXT SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11175818
Report Number9616066-2021-50058
Device Sequence Number14201753
Product Code FPA
UDI-Device Identifier10885403236273
UDI-Public10885403236273
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue NumberME2059
Device Lot Number20047165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1